# SDR SCNA98131

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- Engine: Pwa JT8D17R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 3 Engine
- Part time: 42,164 hours
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, SOFT BODY COMPRESSOR INGESTION WAS DETECTED ON THE NUMBER THREE ENGINE.  REMOVED AND REPLACED ENGINE.
